Stewart B. Peck, "A Review of the Agyrtes (Silphidae) of North America", Psyche: A Journal of Entomology, vol. 81, Article ID 027029, 6 pages, 1974. https://doi.org/10.1155/1974/27029
A Review of the Agyrtes (Silphidae) of North America
This article has no abstract.
This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.